# SDR 20000629SH001

- Difficulty date: June 23, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Aircraft: N15
- Make and model: Beech F90
- Aircraft serial: LA138
- Aircraft time: 5,636 hours
- Engine: Pwa PT6A135
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 1093890027
- Part serial: 919
- Condition: Leaking
- Location: Firewall
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INTERNAL LEAK OF FUEL THROUGH GATE VALVE, WITH SHUT-OFF VALVE IN CLOSED POSITION.  (I)
